Alert archive / Ohio / Areal Flood Warnings in 2014

Areal Flood Warning 2, NWS Northern Indiana

February 20, 2014DeKalb County, Steuben County, Indiana; 4 counties in Ohio; Branch County, Hillsdale County, Michigan

NWS Northern Indiana issued this areal flood warning at Feb 20, 2014, 11:10 AM EST for DeKalb County, Steuben County, Indiana; 4 counties in Ohio; Branch County, Hillsdale County, Michigan. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 20, 2014, 11:10 AM EST (16:10 UTC)
Expired
Feb 21, 2014, 11:00 AM EST
In force
24 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

Counties DeKalb County, IN, Steuben County, IN, Branch County, MI, Hillsdale County, MI, Defiance County, OH, Fulton County, OH, Henry County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 94 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 4.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2831 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this areal flood warning went out at Feb 20, 10:11 AM EST, 59 minutes earlier.

Area forecast discussion, Feb 20, 10:11 AM EST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1011 AM EST THU FEB 20 2014

.SYNOPSIS...
ISSUED AT 350 AM EST WED FEB 19 2014

A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK NORTH INTO THE
WESTERN GREAT LAKES LATER TODAY INTO TONIGHT. RAIN AND ISOLATED
THUNDERSTORMS...POSSIBLY BEGINNING AS A BRIEF PERIOD OF FREEZING
RAIN...WILL OVERSPREAD THE AREA THIS MORNING IN ADVANCE OF A WARM
FRONT. WARMER AIR AND OCCASIONAL RAIN SHOWERS ARE EXPECTED THIS
AFTERNOON AND EARLY EVENING AS THIS WARM FRONT MOVES TROUGH.
STRONG WINDS AND A THIN LINE OF SHOWERS AND THUNDERSTORMS WILL
PIVOT THROUGH THIS EVENING INTO THE EARLY OVERNIGHT ALONG A STRONG
COLD FRONT. IT WILL TURN COOLER AND WINDY BEHIND THIS SYSTEM ON
FRIDAY.

&&

.UPDATE...
ISSUED AT 1004 AM EST THU FEB 20 2014

UPDATE THIS MORNING TO ACCOUNT FOR LIGHT TO MODERATE SNOW FROM
ABOUT EASTERN CASS COUNTY MICHIGAN OVER TO BRANCH COUNTY.
CONVECTION HAS REALLY COOLED THE COLUMN LOCALLY AS HI RES GUIDANCE
INDICATING 850MB TEMPS UP TO 6C AND 925MB TEMPS AROUND 2C. STRONG
LIFT IS COOLING COLUMN SUFFICIENTLY TO ALLOW WET SNOW TO FALL WITH
A FEW TENTHS OF ACCUMULATION BEING REPORTED SO FAR. EXPECT UP TO A
HALF INCH GENERALLY WITH SOME LOCAL AMOUNTS OF AN INCH POSSIBLE.
AS DEEPER CONVECTION WANES AND THERMAL PROFILES WARM A FEW DEGREES
CURRENT EXPECTATION IS THAT SNOW WILL CHANGE BACK TO RAIN IN A FEW
HOURS. ALSO LOWERED TEMPS A FEW DEGREES FOR THIS AFTERNOON WITH
LATEST GUIDANCE SHOWING LOW LEVEL TEMPERATURES STRUGGLING ACROSS
THE NORTH UNTIL LATE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 350 AM EST THU FEB 20 2014

VERY DYNAMIC SYSTEM WITH IMPRESSIVE THETA-E SURGE EXPECTED TO BRING
A MYRIAD OF FCST CONCERNS TODAY INTO TONIGHT.

UPPER LEVEL PV ANOMALY ROUNDING BASE OF AN UPPER TROUGH INTO THE
CENTRAL HIGH PLAINS WILL LIFT NORTHEAST THIS PERIOD...EVENTUALLY
CLOSING OFF OVER THE WESTERN/NORTHERN GREAT LAKES BY TONIGHT.
WAVE BECOMING NEGATIVELY TILTED, TANKING MID LVL HEIGHTS, AND
STRONG LOW LEVEL THETA-E ADVECTION INTO STRENGTHENING FRONTAL
SCALE CIRCULATION WILL SUPPORT EXPLOSIVE CYCLOGENESIS...WITH A SFC
LOW TRACK FROM NEAR THE KS/OK BORDER THIS MORNING TO QUAD CITIES
LATE THIS AFTN AND THE UP OF MI BY 12Z FRIDAY.

INITIAL SURGE OF MOISTURE ON NOSE OF A 50 KT LLJ WITH LEAD SHORTWAVE
LIFTING INTO NORTHERN IL WILL BRING A PERIOD OF MORE WIDESPREAD
RAINFALL TO THE AREA THIS MORNING...ESPECIALLY ACROSS OUR NORTHWEST
INDIANA AND SW LOWER MI ZONES WHERE LOW LEVEL MASS/MOISTURE
CONVERGENCE WILL BE MAXIMIZED. A QUICK HALF INCH OR MORE OF RAIN
EXPECTED HERE (LESS SOUTHEAST) GIVEN IMPRESSIVE PWAT SURGE > 1 INCH
AND CONVECTIVE POTENTIAL AS STEEPER MID LEVEL LAPSE RATES ATTEMPT TO
ADVECT NORTHEAST OVER THE AREA. SIGNIFICANT OVERLAND FLOODING
MAY RESULT GIVEN MOD/HVY RAIN AND SIG SNOW PACK RELEASE...ESPECIALLY
ACROSS NORTHERN ZONES. CHECK FFAIWX (FLOOD WATCH) FOR DETAILS.

PTYPE WILL INITIALLY BE A CONCERN AT THE ONSET OF PRECIP THIS
MORNING WITH NEAR SURFACE TEMPS HOVERING NEAR FREEZING...ESPECIALLY
ACROSS NORTHEASTERN ZONES WHERE 2-3 HOURS OF FZRA WILL BE POSSIBLE
WHICH MAY SUPPORT SOME LIGHT ICING. EXPECT QUICKER CHANGEOVER
ELSEWHERE AS WARM AIR BLASTS NORTHWARD AND RAIN/CONVECTION HELPS
MOISTEN AND WARM SHALLOW BOUNDARY LAYER ABOVE FREEZING. RAIN SHOULD
BECOME MORE SHOWERY BY LATER THIS MORNING AND AFTERNOON AS WARM
SECTOR BUILDS IN AHEAD OF THE SYSTEM COLD FRONT. SFC TEMP RISES
AND WINDS WILL BE LIMITED BY STABLE/MOIST BOUNDARY LAYER WITH SNOW
EATER FOG (1-2 SM) SETTLING IN.

ATTENTION TONIGHT WILL TURN TO IMPACTS/TIMING OF THE SYSTEM COLD
FRONT MODELED TO SLAM THROUGH OUR WESTERN ZONES THIS EVENING AND
EASTERN ZONES AROUND OR JUST AFTER MIDNIGHT. THIN LINE OF
SHOWERS/ISO THUNDER ACCOMPANYING THE FRONT MAY CONTAIN AN ISO
DAMAGING WIND THREAT...ESPECIALLY OUR FAR SOUTH WHERE LOW LVL
INVERSION MAY THIN ENOUGH TO FOSTER BETTER TAP OF VERY STRONG/DEEP
FLOW JUST OFF THE DECK. LOW PROBABILITY OF OCCURRENCE BUT WILL
CONTINUE TO MENTION IN THE HWO (HAZARDOUS WEATHER OUTLOOK). MID
LEVEL DRY SLOT PUNCHES IN BEHIND THE COLD FRONT WHICH WILL BRING
AN END TO THE PCPN FOR MOST AREAS OVERNIGHT...SAVE THE FAR
NORTHWEST LATE WHERE A FEW SNOW SHOWERS/FLURRIES WILL BE POSSIBLE
WITH PIVOTING DEFORMATION AXIS. OTHERWISE...A BRIEF PERIOD OF WIND
GUSTS TO 50 MPH POSSIBLE JUST BEHIND THE FRONT BEFORE RELAXING A
BIT.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 350 AM EST THU FEB 20 2014

DEEP CYCLONE SPINNING UP THROUGH THE WRN LAKES SHRT TERM YIELDS A
PATHWAY FOR SIG NEG HGT ANOMALIES TO REDVLP VCNTY JAMES BAY TWD THE
END OF THE PD. NET RESULT ALOFT IS A GRADUAL DEEPENING OF ERN NOAM
MEAN TROUGH AND SIGLY COLDER TEMPS MID PD ON AS H85 TEMP ANOMALIES
REACH TWD 3 STD DEVIATIONS BLO NORMAL DYS7-8.

OTRWS LIKELY SERIES OF HARD TO DEFINE SW DISTURBANCES TO EJECT OUT
THROUGH BASE OF SE CANADA MEAN TROUGH. MOST NOTABLE DISTURBANCE
LOOKS TO STREAK OUT THROUGH THE SRN LAKES MON NIGHT HWVR STG
PERIPHERAL MID LVL FLW THROUGH THE OH VALLEY COULD YIELD A SURPRISE
OR TWO LT FRI NIGHT/SAT AM AND AGAIN LT SAT NIGHT/SUN AM GIVEN FVRBL
ORIENTATION OF ALIGNED W-E BAROCLINIC ZONE. MODEL SIGNALS REMAIN
HEAVILY MIXED W/BEST CONSENSUS STILL SHOWN MON NIGHT. THUS ABANDONED
MULTI-PERIOD ALLBLEND LOW POP SOLUTION IN FVR OF BEST CONSENSUS
SIGNALS POINTING TO LIGHT MEASURABLE SNOW PROBS MON NIGHT.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 521 AM EST THU FEB 20 2014

A VIGOROUS CENTRAL HIGH PLAINS SHORTWAVE WILL LIFT NORTHEASTWARD
AND FORCE A DEEPENING SFC LOW NORTHEAST INTO EASTERN IA AND WI BY
LATER THIS AFTN/EVE. SYSTEM WARM FRONT WILL LIFT NORTH INTO
NORTHERN INDIANA TODAY WITH PERIODS OF RAIN AND A FEW RUMBLES OF
THUNDER. FLIGHT CONDITIONS WILL LOWER TO IFR/LIFR LATER THIS
MORNING AND AFTERNOON AS WARM/MOIST AIR OVERRIDES MELTING SNOW
PACK. THE RESULTING STABLE/MOIST NEAR SURFACE LAYER SHOULD LIMIT
WIND GUSTS UNTIL SFC COLD FRONT ROLLS THROUGH THIS EVENING WITH
CIGS IMPROVING TO MVFR/VFR IN ITS WAKE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-020-
     022>027-032>034.

     WIND ADVISORY FROM 7 PM EST /6 PM CST/ THIS EVENING TO 6 PM EST
     /5 PM CST/ FRIDAY FOR INZ003>009-012>018-020-022>027-
     032>034.

MI...FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.

     WIND ADVISORY FROM 7 PM THIS EVENING TO 6 PM EST FRIDAY FOR
     MIZ077>081.

OH...FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-015-016-
     024-025.

     WIND ADVISORY FROM 7 PM THIS EVENING TO 6 PM EST FRIDAY FOR
     OHZ001-002-004-005-015-016-024-025.

LM...NONE.
&&

UPDATE...LASHLEY
SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Feb 20, 4:20 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 AM EST THU FEB 20 2014

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-210930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
420 AM EST THU FEB 20 2014 /320 AM CST THU FEB 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A BRIEF PERIOD OF FREEZING RAIN WILL BE POSSIBLE MAINLY NORTH OF
ROUTE 30 EARLY THIS MORNING BEFORE TEMPERATURES WARM WELL ABOVE
FREEZING.

AN ISOLATED THUNDERSTORM IS POSSIBLE INTO THIS EVENING. LOCALLY
HEAVY RAIN AND MELTING SNOW MAY LEAD TO EXCESSIVE RUNOFF INTO LOW
LYING AREAS...STREAMS...AND CREEKS AND LEAD TO FLOODING. PLEASE
SEE THE LATEST FLOOD WATCH (FFAIWX) FOR ADDITIONAL DETAILS.

A PERIOD OF STRONG SOUTHWEST WINDS OF 30 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED THIS EVENING BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG SOUTHWEST WINDS OF 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED
TO REDEVELOP BY LATE FRIDAY MORNING AND CONTINUE THROUGH FRIDAY
AFTERNOON.

EXCESSIVE RUNOFF INTO AREA RIVERS MAY LEAD TO A BREAK UP OF ICE ON
AREA RIVERS AND INCREASE THE RISK FOR ICE JAMS AND LOCALIZED
FLOODING THROUGH THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER
ANY REPORTS OF FLOODING WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Feb 20, 7:14 AM EST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
714 AM EST THU FEB 20 2014

INZ006-007-MIZ078>081-OHZ001-002-004-005-201500-
LAGRANGE-STEUBEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...
ANGOLA...FREMONT...DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...
THREE RIVERS...WHITE PIGEON...MENDON...COLDWATER...BRONSON...
HILLSDALE...LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...
HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER
714 AM EST THU FEB 20 2014

...A BRIEF PERIOD OF FREEZING RAIN EXPECTED THIS MORNING...

RAIN WILL OVERSPREAD THE AREA BEFORE 9 AM EST THIS MORNING.
AIR TEMPERATURES WILL BE HOVERING NEAR OR JUST ABOVE FREEZING BUT
THE GROUND REMAINS FROZEN. AS PRECIPITATION STARTS...A BRIEF
PERIOD OF LIGHT ICING MAY OCCUR FOR A FEW HOURS ON UNTREATED
SURFACES...ESPECIALLY ON BRIDGES...SECONDARY ROADS...PARKING LOTS
AND SIDEWALKS. SLIPPERY CONDITIONS SHOULD BE ANTICIPATED EARLY
UNTIL TEMPERATURES WARM SUFFICIENTLY AS HEAVIER RAIN MOVES IN.

INZ003>005-008-009-012>018-023>027-MIZ077-OHZ015-016-024-025-
201500-
LA PORTE-ST. JOSEPH IN-ELKHART-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-BERRIEN-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...
NAPPANEE...KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...
KNOX...NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...
MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...
WARSAW...WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...
TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON...
ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...PAULDING...ANTWERP...
MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS...VAN WERT...
DELPHOS...OHIO CITY...LIMA...SPENCERVILLE
714 AM EST THU FEB 20 2014 /614 AM CST THU FEB 20 2014/

...A BRIEF PERIOD OF ICING POSSIBLE EARLY ON COLD SURFACES...

RAIN WILL CONTINUE THIS MORNING ALONG WITH A FEW THUNDERSTORMS.
AIR TEMPERATURES ARE GENERALLY ABOVE FREEZING BUT THE GROUND
REMAINS FROZEN AND IS ALLOWING RAIN TO FREEZE ON CONTACT IN SPOTS.
A BRIEF PERIOD OF LIGHT ICING CAN BE EXPECTED FOR A FEW HOURS ON
UNTREATED SURFACES...ESPECIALLY ON BRIDGES...SECONDARY
ROADS...PARKING LOTS AND SIDEWALKS. SLIPPERY CONDITIONS SHOULD BE
ANTICIPATED EARLY UNTIL TEMPERATURES WARM FURTHER AS HEAVIER RAIN
MOVES IN.
Local storm report, Feb 20, 10:30 AM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1030 AM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       2 N NORTH WEBSTER       41.36N  85.70W
02/20/2014  M1.10 INCH       KOSCIUSKO          IN   NWS OFFICE

            STORM TOTAL THRU 10AM

&&

CEO
Local storm report, Feb 20, 10:31 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 AM EST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HEAVY RAIN       PLYMOUTH                41.34N  86.31W
02/20/2014  M0.95 INCH       MARSHALL           IN   EMERGENCY MNGR

&&

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 3:13 AM ESTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more39 hr
Feb 20, 8:49 AM ESTAreal Flood WarningIWXElkhart, Kosciusko, LaGrange, LaPorte, Marshall, Noble and 2 more24 hr
Feb 20, 11:53 AM ESTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley4 days
Feb 20, 5:14 PM ESTDense Fog AdvisoryIWXAdams, Allen, Blackford, Cass, Fulton, Grant and 10 more3 hr
Feb 20, 11:53 AM ESTRiver Flood WarningIWXAllen, Paulding, Putnam4 days

Nearby

Areal Flood Warnings in Ohio, 2014Areal Flood Warnings in Indiana, 2014Areal Flood Warnings in Michigan, 2014Every areal flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.